# SDR CA120808003

- Difficulty date: August 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 3240 · Landing Gear Brake System
- Part: Rod End
- Part number: 98820125
- Condition: Broken
- Location: Brake System
- Part time: 5,831 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AN APPROACH TO LANDING, THE STUDENT WENT TO TEST THE BRAKES AND HAD NO PRESSURE ON THE LT BRAKE.  THE STUDENT LANDED USING NO BRAKES AND EXITED THE RUNWAY.  ON INSPECTION, THE LT BRAKE FORK END WHICH ATTACHES THE PEDAL TO THE MASTER CYLINDER WAS SEPARTED FROM THE SHAFT WHICH HOLDS IT.  THE BRAKE CYLINDER PISTON WHICH HAS TREADS ON IT TO HOLD A FORK END WAS BROKEN AT THE TREADS, PN 9882012-5.
